MathSciNet Relay Station
MathSciNet bibliographic data
MR1979622 (2004a:93082) 93D20 (34D20 92B20 93C15)
Hu, Sanqing; Wang, Jun Global asymptotic stability and global exponential stability of continuous-time recurrent neural networks. IEEE Trans. Automat. Control 47 (2002), no. 5, 802–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement